# SDR AALA20010331

- Difficulty date: February 24, 2001
- Submitted: March 20, 2001
- Operation: Air carrier
- Aircraft: N76200
- Make and model: Doug DC-9-83
- Aircraft serial: 53290
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Part number: 1808492
- Condition: Dirty
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ORD - FLT 1224 - EN ROUTE SAN-ORD, DURING CLIMB-OUT, DETECTED SMOKE AT COCKPIT.  TURNED OFF LEFT SIDE PACK, SMOKE DISSIPATED.  LANDED ORD WITHOUT FURTHER INCIDENT.  REPLACED LEFT AND RIGHT SIDE COALESCER BAGS.  PER PACK BURNOUT PER MM.  NO SMOKE NOTED.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
